Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on the characteristic numbers of linear systems of differential-difference equations


Author: John Abramowich
Journal: Proc. Amer. Math. Soc. 19 (1968), 50-54
MSC: Primary 34.75
MathSciNet review: 0224938
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. M. Lyapounov, Problème générale de la stabilité du mouvement, Princeton Univ. Press, Princeton, N. J., 1947.
  • [2] Lawrence Markus, Continuous matrices and the stability of differential systems, Math. Z. 62 (1955), 310–319. MR 0070799
  • [3] L. E. Elsgolts, Introduction to the theory of differential equations with retarded arguments, Moscow, 1964. (Russian)
  • [4] Richard Bellman and Kenneth L. Cooke, Differential-difference equations, Academic Press, New York-London, 1963. MR 0147745

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.75

Retrieve articles in all journals with MSC: 34.75


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0224938-5
Article copyright: © Copyright 1968 American Mathematical Society